MathSciNet Relay Station
MathSciNet bibliographic data
MR1085824 (91m:35173) 35P15 (33C10 35J05)
Ashbaugh, Mark S.; Benguria, Rafael D. Proof of the Payne-Pólya-Weinberger conjecture. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 1, 19–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement